# SDR LR7A06180

- Difficulty date: October 17, 2006
- Submitted: December 6, 2006
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 50,654 hours, 23,082 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fs 880
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B3 CHECK PER JOB CARD HB5302, FOUND RT AFT FUSELAGE INTERIOR WEB CRACKED AT FS 880, WL216, RBL71.  REPAIRED WEB IAW SMP583 51-140-17.
